# SDR SIMA2019061214004

- Difficulty date: May 14, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 42,896 hours, 38,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY LIGHT ASSEMBLY BROKEN REQUIRES REPLACEMENT. OLD PART TEMP INSTALLED UNTIL PROCUREMENT OF NEW ASSEMBLY.-C/A-COMPLETE:REMOVED AND REPLACED EMERGENCY LIGHT IN FLIGHT DECK IAW EMB 145 AMM 33-30-01.
